Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Heartburn/GERD From Remicade?


05-30-2017, 10:49 AM   #1
Linds89
 
Join Date: Apr 2017
Location: Abu Dhabi, United Arab Emirates

My Support Groups:
Heartburn/GERD From Remicade?

Hi,

I started Remicade in February and since about mid-March (when I had my second loading dose) I've had awful heartburn and stomach pain. I've had an endoscopy to check for H Pylori/ulcers and it was negative. Just showed soem mild inflammation but I had no appetite and was super nauseous. My bloodwork and Fecal Cal tests show my Crohns inflammation is under control so I'm wondering if this is all just side-effects of the Remicade. I haven't seem to notice that it gets better/worse before/after a dose, I just know I never had heartburn/GERD symptoms before I started Remicade-- ever, even when I had Crohn's acting up.

My Crohn's was never that bad-- I had one month of bloody, mucusy stool and abdominal pain, but I was never unable to function. Since then, it has basically been under control from the initial prednisone I was on, but we are having trouble finding a maintenance medication I can tolerate. Initially tried Imuran but it caused vomiting and nausea at the doses that my Dr felt I needed. I'm just so frustrated that I feel worse on the meds than I did with the active disease -- I know that it would have gotten worse if I hadn't treated it, but still so frustrated.

Anyone else develop these symptoms as a side effect of Remicade?
__________________
Diagnosed June 2016

Currently on: Prednisone, Remicade, Pentasa, Nexium, Vitamin D3, Calcium, Folic Acid, Probiotics

Tried: Imuran (caused severe nausea/vomiting)
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Heartburn/GERD From Remicade?
Thread Tools


All times are GMT -5. The time now is 06:57 PM.
Copyright 2006-2017 Crohnsforum.com